El Kasimi, A. (2001) Boundary problem in compactifications of ℂn Problème du bord dans les compactifiés de ℂn. Comptes Rendus de l'Academie des Sciences - Series I: Mathematics, 332 (2). pp. 121-124.

Full text not available from this repository.
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....

Abstract

Let γ be a closed and compact 1-chain of class C2 in ℂn, possibly with a negligible singular subset, and (X,Z) a compactification of ℂn. We give sufficient conditions for (X,Z) such that the following two statements are equivalent: (i) γ is the boundary of a holomorphic 1-chain S of ℂℙn \ γ; (ii) γ is the boundary of a holomorphic 1-chain S1 of X \ γ. © 2001 Académie des sciences/Éditions scientifiques et médicales Elsevier SAS.

Item Type: Article
Subjects: Mathematics
Divisions: SCIENTIFIC PRODUCTION > Mathematics
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:49
URI: http://eprints.umi.ac.ma/id/eprint/4250

Actions (login required)

View Item View Item